Alert archive / Missouri / Special Weather Statements in 2011

Special Weather Statement, NWS Springfield, MO

August 19, 2011Dent County, Phelps County, Texas County, Missouri

NWS Springfield, MO issued this special weather statement at Aug 19, 2011, 3:36 AM CDT for Dent County, Phelps County, Texas County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 3:36 AM CDT (08:36 UTC)
Expired
Aug 19, 2011, 4:15 AM CDT
In force
39 min
Issued by
NWS Springfield, MO

Counties Dent County, MO, Phelps County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 139 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3816 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3816 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WWUS83 KSGF 190836
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT FRI AUG 19 2011

MOZ058-070-071-081>083-098-190915-
DENT MO-LACLEDE MO-MARIES MO-PHELPS MO-PULASKI MO-SHANNON MO-TEXAS 
336 AM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARIES...DENT...NORTHERN
TEXAS...NORTHWESTERN SHANNON...PHELPS...SOUTHEASTERN LACLEDE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 415 AM CDT...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LAKE SPRING TO HAZELTON...MOVING SOUTHEAST AT 45 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE DOOLITTLE...FORT LEONARD WOOD...HOUSTON...
LICKING...NEWBURG...RAYMONDVILLE...ROLLA...SALEM...ST. JAMES AND
SUMMERSVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3758 9116 3759 9131 3751 9131 3750 9124
      3712 9165 3744 9225 3748 9225 3747 9231
      3754 9243 3818 9165 3816 9163 3815 9151
      3780 9152 3779 9131 3771 9130 3770 9114
      3759 9115
TIME...MOT...LOC 0837Z 302DEG 35KT 3781 9156 3749 9199

$$

GRIFFIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Aug 19, 2:37 AM CDT, 59 minutes earlier.

Area forecast discussion, Aug 19, 2:37 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 AM CDT FRI AUG 19 2011

.DISCUSSION...

CURRENTLY A STRONG TO SEVERE LINE OF CONVECTION IS MOVING SOUTH
SOUTHEAST THROUGH CENTRAL MISSOURI. DEVELOPING EARLIER THIS
EVENING ACROSS EASTERN NEBRASKA AND WESTERN IOWA...THIS LINE
CONTINUED TO STRENGTHEN...DEVELOPING SEVERAL BOWING SEGMENTS
ACROSS THE WHOLE OF THE LINE SPAWNING NUMEROUS REPORTS OF WIND
SPEEDS IN EXCESS OF 40 KTS AND HAIL UP TO THE SIZE OF QUARTERS
ACROSS NORTHWESTERN MISSOURI AND THE KANSAS CITY AREA. THE LINE
REMAINS STRONG...WITH WINDS OVER 40 KTS STILL POSSIBLE ALONG WITH
HAIL TO THE SIZE OF QUARTERS.

ASSOCIATED WITH A STRONG 500MB VORTICITY MAXIMUM...THIS LINE WILL
CONTINUE TO MOVE SOUTH SOUTHEAST ACROSS THE OZARKS THROUGH THE
EARLY MORNING HOURS. A LOW LEVEL JET NOSING INTO EASTERN KANSAS
AND SOUTHWESTERN MISSOURI WILL CONTINUE TO STRENGTHEN WHICH WILL
HELP IN MAINTAINING THE LINE AS IT MOVES SOUTH. FORWARD
PROPAGATING CORFIDI VECTORS CONTINUE TO HOLD A SOUTHEAST
ORIENTATION AT 30 TO 45 KTS...WHICH IS IN LINE WITH PROPAGATION OF
THE LINE. STRONGEST PORTION OF THE LINE WILL CONTINUE TO MOVE
ACROSS THE CENTRAL AND EASTERN OZARKS THROUGH THE EARLY MORNING
HOURS AS THERE REMAINS BETTER SHEAR/COLD POOL BALANCE...WITH 0-3KM
SHEAR VECTORS OF 10 TO 15 KTS AND A COLD POOL STRENGTH ESTIMATED
AT ABOUT 15 KTS. STORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS
THE CENTRAL OZARKS THROUGH THE MORNING...WITH PRECIPITATION
CHANCES DIMINISHING THROUGH MID MORNING AS INSTABILITY DECREASES
ACROSS OUR SOUTHERN COUNTIES AND BORDER WITH ARKANSAS.

HIGH TEMPERATURES TODAY POSE A BIT OF A CHALLENGE...AS ANY
LINGERING CLOUD COVER WILL HINDER WARMING THIS AFTERNOON.
EXPECTING SKIES TO CLEAR QUICKLY ACROSS LOCATIONS WEST OF 65 AS
ANY MID-MORNING CONVECTION IS EXPECTED TO BE LOCATED ACROSS THE
CENTRAL OZARKS. HIGHS TODAY SHOULD REACH THE UPPER 90S ACROSS FAR
SOUTHWESTERN MISSOURI TO THE UPPER 80S AND LOWER 90S FROM
SPRINGFIELD TO THE EASTERN OZARKS.

MID RANGE GUIDANCE HAS CONTINUED TO BE IN VERY GOOD AGREEMENT WITH
THE SYNOPTIC PATTERNS AS OF LATE. THE PLAINS AND LOWER MISSOURI
RIVER VALLEY WILL REMAIN ON THE EASTERN PERIPHERY OF THE UPPER
LEVEL RIDGE...WHICH REMAINS CENTERED OVER THE INTER-MOUNTAIN WEST.
OUR NEXT DECENT CHANCE FOR PRECIPITATION WILL BE ON SATURDAY AS
ANOTHER 500MB SHORTWAVE WILL TRAVERSE THE RIDGE MOVING SOUTHEAST
ACROSS MISSOURI. GIVEN THE DECENT AGREEMENT BETWEEN
SOLUTIONS...HAVE INTRODUCED CHANCE POPS EAST OF SPRINGFIELD TO
LIKELY ACROSS OUR FAR NORTHEASTERN COUNTIES. THE WAVE SHOULD DROP
SOUTHEAST THROUGH THE EVENING.

BEYOND SATURDAY...THERE WILL BE NEARLY DAILY CHANCES FOR
PRECIPITATION AS THE REGION REMAINS ON THE EASTERN EDGE OF THE
RIDGE UNDER NORTHWEST FLOW AND A SERIES OF WAVES ARE PREDICTED TO
RIDE ALONG THE RIDGE ACROSS THE REGION. TEMPERATURES THROUGH THE
WEEKEND AND NEXT WEEK WILL TOP OUT IN THE UPPER 80S TO MID 90S
EACH DAY WITH LOWS IN THE LOWER TO MID 70S.

KURTZ

&&

.AVIATION...

FOR THE 06Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS
WILL BE FOCUSED ON A STRONG LINE OF THUNDERSTORMS CURRENTLY
PUSHING SOUTH ACROSS EASTERN KANSAS AND WESTERN MISSOURI EARLY
THIS MORNING. AN OUTFLOW BOUNDARY IS PUSHING AHEAD OF THIS
ACTIVITY ACROSS EASTERN KANSAS AND WILL LIKELY AFFECT THE TAF
SITES DURING THE EARLY OVERNIGHT HOURS...WITH GUSTY WINDS SHIFTING
TO THE NORTHWEST BEHIND THE BOUNDARY. THE LINE OF STORMS WILL ALSO
DIVE SOUTH SOUTHEAST. GUSTY WINDS IN EXCESS OF 40MPH WITH SOME
SEVERE GUSTS OVER 60 MPH POSSIBLE WITH THE STRONGEST STORMS.
VISIBILITIES AND CEILINGS WILL ALSO BE RESTRICTED WITHIN ANY
THUNDERSTORMS.

THE STORMS SHOULD CLEAR THE AREA EARLY FRIDAY MORNING WITH VFR
CONDITIONS PREVAILING ACROSS THE AREA FOR THE REST OF THE DAY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 19, 2:22 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 AM CDT FRI AUG 19 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
222 AM CDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

A STRONG LINE OF STORMS CONTINUES TO PUSH EAST SOUTHEAST ACROSS
CENTRAL MISSOURI EARLY THIS MORNING. VERY STRONG STRAIGHT LINE
WINDS ARE OCCURRING WITH THIS LINE OF STORMS AND WILL CONTINUE TO
AFFECT PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS
MORNING. WIND GUSTS OVER 50 MPH WITH GUSTS UP TO 70 MPH WILL
REMAIN POSSIBLE WITH THE STRONGEST PORTION OF THIS LINE THROUGH
THE REMINDER OF THE OVERNIGHT HOURS. AN OUTFLOW BOUNDARY EXTENDS
FROM THIS LINE OF STORMS TO THE SOUTHWEST INTO SOUTHERN KANSAS.
EVEN THOUGH THERE IS NO PRECIPITATION ASSOCIATED WITH THIS
PORTIONS OF THE LINE...WIND GUSTS UP TO 40 MPH WILL STILL BE
POSSIBLE ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN
MISSOURI EARLY THIS MORNING.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OUTLOOK AREA EARLY THIS MORNING BEHIND THE LINE OF STORMS. THESE
STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS UP TO
40 MPH. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS CENTRAL AND
POSSIBLY SOUTH CENTRAL MISSOURI. ADDITIONAL THUNDERSTORM CHANCES
WILL BE POSSIBLE THROUGH THE WEEKEND AND INTO NEXT WEEK AS
SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH.

HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S ARE EXPECTED ACROSS
MUCH OF THE REGION FRIDAY AND SATURDAY. WITH HEAT INDEX VALUES OF
100 TO 105 IN PARTS OF WESTERN MISSOURI AND SOUTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS
  MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Aug 19, 2:26 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CDT FRI AUG 19 2011

MOZ069-080-081-190800-
CAMDEN MO-LACLEDE MO-DALLAS MO-
226 AM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS...NORTHWESTERN
LACLEDE AND SOUTHERN CAMDEN COUNTIES UNTIL 300 AM CDT...

AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
ELDRIDGE TO WINDYVILLE...MOVING SOUTHEAST AT 50 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE LEBANON AND MACKS CREEK.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 114 AND 140
WILL ALSO BE IMPACTED BY THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3776 9243 3750 9272 3780 9319 3790 9313
      3791 9308 3803 9306
TIME...MOT...LOC 0726Z 299DEG 40KT 3788 9274 3770 9295

GRIFFIN
Local storm report, Aug 19, 2:49 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND GST     TUSCUMBIA               38.23N 92.46W
08/19/2011  E60 MPH          MILLER             MO   COUNTY OFFICIAL

            REPORT FROM MILLER COUNTY 911.

&&

DSA
Local storm report, Aug 19, 2:51 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     2 E ROCKY MOUNT         38.27N 92.68W
08/19/2011                   MILLER             MO   COUNTY OFFICIAL

            TREE DOWN BLOCKING ROAD ON HWY W. REPORTED FROM MILLER
            COUNTY 911.

&&

DSA
Special weather statement, Aug 19, 3:24 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT FRI AUG 19 2011

MOZ081-082-090>092-095-096-190915-
CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-TEXAS MO-WEBSTER MO-
WRIGHT MO-
324 AM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...
NORTHWESTERN DOUGLAS...SOUTHEASTERN GREENE...SOUTHEASTERN LACLEDE...
WEBSTER...WEST CENTRAL TEXAS AND WRIGHT COUNTIES UNTIL 415 AM CDT...

AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
MANES TO 4 MILES SOUTHEAST OF TURNERS...MOVING SOUTHEAST AT 40 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. STRONG WINDS UP
TO 50 MILES PER HOUR HAVE BEEN REPORTED WITH THE OUTFLOW AHEAD OF
THESE STRONG STORMS.

LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND...HARTVILLE...
HOUSTON...MANSFIELD...MARSHFIELD...NIANGUA...NORWOOD...ROGERSVILLE...
SEYMOUR...SPARTA...SPRINGFIELD AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 84 AND 103 WILL ALSO BE IMPACTED
BY THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3735 9190 3684 9289 3719 9332 3760 9259
TIME...MOT...LOC 0823Z 343DEG 30KT 3740 9242 3712 9312

GRIFFIN
Special weather statement, Aug 19, 3:34 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT FRI AUG 19 2011

MOZ055-067-068-190915-
BENTON MO-HICKORY MO-ST. CLAIR MO-
334 AM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...NORTHEASTERN ST. CLAIR
AND SOUTHWESTERN BENTON COUNTIES UNTIL 415 AM CDT...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF LOWRY CITY...OR 16 MILES
SOUTHWEST OF WARSAW...MOVING SOUTHEAST AT 40 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HERMITAGE...LOWRY CITY...OSCEOLA AND
WHEATLAND.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE AND TRUMAN LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3799 9315 3781 9341 3812 9378 3821 9361
      3821 9357 3822 9356
TIME...MOT...LOC 0834Z 312DEG 35KT 3813 9363

GRIFFIN
Special weather statement, Aug 19, 3:36 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT FRI AUG 19 2011

MOZ058-070-071-081>083-098-190915-
DENT MO-LACLEDE MO-MARIES MO-PHELPS MO-PULASKI MO-SHANNON MO-TEXAS
336 AM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARIES...DENT...NORTHERN
TEXAS...NORTHWESTERN SHANNON...PHELPS...SOUTHEASTERN LACLEDE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 415 AM CDT...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LAKE SPRING TO HAZELTON...MOVING SOUTHEAST AT 45 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE DOOLITTLE...FORT LEONARD WOOD...HOUSTON...
LICKING...NEWBURG...RAYMONDVILLE...ROLLA...SALEM...ST. JAMES AND
SUMMERSVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3758 9116 3759 9131 3751 9131 3750 9124
      3712 9165 3744 9225 3748 9225 3747 9231
      3754 9243 3818 9165 3816 9163 3815 9151
      3780 9152 3779 9131 3771 9130 3770 9114
      3759 9115
TIME...MOT...LOC 0837Z 302DEG 35KT 3781 9156 3749 9199

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 12:53 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Morgan, St. Clair52 min
Aug 19, 1:32 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan43 min
Aug 19, 1:41 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan34 min
Aug 19, 1:52 AM CDTSpecial Weather StatementSGFSt. Clair38 min
Aug 19, 2:05 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Morgan, Pulaski55 min
Aug 19, 2:26 AM CDTSpecial Weather StatementSGFLaclede34 min
Aug 19, 2:44 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski and 1 more61 min
Aug 19, 3:24 AM CDTSpecial Weather StatementSGFWebster, Wright51 min
Aug 19, 3:34 AM CDTSpecial Weather StatementSGFHickory41 min
Aug 19, 4:06 AM CDTSpecial Weather StatementSGFDent, Shannon, Texas54 min

Nearby

Special Weather Statements in Missouri, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.